# SDR DALA2018101106002

- Difficulty date: October 7, 2018
- Submitted: October 12, 2018
- Operation: Air carrier
- Aircraft: N325US
- Make and model: Airbus A320-211
- Aircraft serial: 281
- Aircraft time: 77,549 hours, 35,542 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Leaking
- Location: Apu Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

CREW REPORTS SMELL IN FLIGHT DECK AT TAKE-OFF FOR 5 MINUTES. (NOTE: OIL SVC'D IN BOS. OIL PUDDLE UNDER ENGINES). BOROSCOPED NR 1 ENGINE HPC STAGE 1 AND 2. NO OIL WETTING NOTED. REPLACED OIL TANK CAP. FOUND APU COMPARTMENT OIL SOAKED. REMOVED AND REPLACED APU, CABIN RECIRCULATION FILTERS AND OZONE CONVERTERS.
